# SDR LR7A01011

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION CARRY OVER ITEM 00679 DUE, REF ED 00-0022-2.  FUSELAGE BELLY SKIN DENTED FS 317E/RBL 5 - 12, FS 322E/RBL 18, FS 328E/LBL 3, FS 337E/LBL 6, FS 337E/LBL 9, FS 339E/RBL 11, FS 764E/LBL 50, FS 775E/LBL 44 AND FS 753E/RBL 37.  FABRICATED AND REPLACED 2 SKIN PANELS FS 245 - FS 339E AND FS 737E - 777E, LBL 60 TO RBL 60 IAW SRM SMP 583-53-10 PG 2.
